uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
A Cantor set in the unit sphere in $\mathbb C^n$ with large polynomial hull
Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics. Uppsala University, Teknisk-naturvetenskapliga vetenskapsområdet, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V. (Komplex analys och geometri)
2005 (English)In: Michigan Math.J, Vol. 53, no 1, 273-292 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 53, no 1, 273-292 p.
Identifiers
URN: urn:nbn:se:uu:diva-77693OAI: oai:DiVA.org:uu-77693DiVA: diva2:105605
Available from: 2006-04-18 Created: 2006-04-18 Last updated: 2011-01-11

Open Access in DiVA

No full text

By organisation
Department of MathematicsMathematics I -V

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 486 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf